MathSciNet Relay Station
MathSciNet bibliographic data
MR1646546 (2000b:33006) 33C50 (33C45 33C80 81V70)
Baker, T. H.; Forrester, P. J. Nonsymmetric Jack polynomials and integral kernels. Duke Math. J. 95 (1998), no. 1, 1–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement